# SDR UALA2010011100136

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 78,089 hours, 12,688 cycles
- Engine: Pwa PW4060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 16
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE IS INOP.  DURING TROUBLESHOOTING VALVE FOUND DEFECTIVE. REPLACED RT WING A/I VALVE.  OPS CKS ARE NORMAL.
